Osaka Journal of Mathematics

Markov uniqueness and essential self-adjointness of perturbed Ornstein-Uhlenbeck operators

Shiqi Song

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 32, Number 3 (1995), 823-832.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200786282

Mathematical Reviews number (MathSciNet)
MR1367907

Zentralblatt MATH identifier
0863.60072

Subjects
Primary: 31C25: Dirichlet spaces
Secondary: 47B25: Symmetric and selfadjoint operators (unbounded)

Citation

Song, Shiqi. Markov uniqueness and essential self-adjointness of perturbed Ornstein-Uhlenbeck operators. Osaka J. Math. 32 (1995), no. 3, 823--832. https://projecteuclid.org/euclid.ojm/1200786282


Export citation